# SDR CALA0500014

- Difficulty date: January 19, 2005
- Submitted: January 21, 2005
- Operation: Air carrier
- Aircraft: N59302
- Make and model: Boeing 7373T0
- Aircraft serial: 23353
- Aircraft time: 58,622 hours, 30,353 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774575
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN FUSELAGE SKIN EIGHT INCHES FORWARD OF STA 727E AND BELOW STRINGER 22L.  AN INTERIM REPAIR WAS PERFORMED IAW ECRA 5330-03410.  A DIP WAS ISSUED TO INSPECT PER PART 2 WITHIN 60,000 FLIGHT CYCLES FROM REPAIR INSTALLATION AND THEN REINSPECT EVERY 25,000 CYCLES.
